# SDR AALA20170111003

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 72,977 hours, 9,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Defective
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY EXIT SIGN AT L3 DOOR DETACHED FROM MOUNT. REMOVED AND REPLACED EXIT SIGN BRACKET IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
